# SDR USAA920081220

- Difficulty date: May 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 61075158 - CORROSION ON SEAT RAIL ASSEMBLY BEAM AT FR 64 TO FR 66, BL Y1292. REPAIRED CORROSION ON SEAT RAIL ASSY BEAM AT FR 64 TO FR 66, BL Y1292 IAW SRM 51-72-11. (K)
